# SDR AMTA200700062

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387012
- Part serial: 88975
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, APU WOULD NOT START UP AFTER 3 ATTEMPTS.  NO OTHER FAULTS, FLAGS OR STATUS MSGS ANNUNCIATED.  REMOVED AND REPLACED APU INLET DOOR ACTUATOR IAW MM, APU OPS CHECKS GOOD.  (K)
